# SDR ASAA9910082

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Pallet 6-1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS ON SEAT PALLET 6-1 WERE FOUND TO BE INTERMITTENT.  REPLACED SEAT PALLET DURING RECON AND LIGHTS OPERATED NORMALLY.  (M)
